# SDR UIEA2025030400188

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 500D+2", STA 500D+18" AND BETWEEN STA 500E-STA 500G STRINGER 26RH WITH CORROSION AROUND SOLID RIVETS DRIVEN HEAD.( PERFORMED PERMANENT REPAIR AT STRINGER 26 RH FROM STA 500A TO STA 500H + 3 INCH IAW B737-800BCF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206, REV 22 (NOV-10-24). THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
